Communications in Analysis and Geometry

Volume 19 (2011)

Number 1

A compactification of the space of algebraic maps~from~$\mathbb{P}^1$ to $\mathbb{P}^n$

Pages: 1 – 30

DOI: http://dx.doi.org/10.4310/CAG.2011.v19.n1.a1

Authors

Yi Hu (Department of Mathematics, University of Arizona)

Jiayuan Lin (Department of Mathematics, State University of New York at Canton)

Yijun Shao (Department of Mathematics, University of Arizona)

Abstract

We provide a natural smooth projective compactification of thespace of algebraic maps from $\proj^1$ to $\proj^n$ by adding adivisor with simple normal crossings.

Full Text (PDF format)